# SDR CALA2024090400552

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N17314
- Make and model: Boeing 737-8
- Aircraft serial: 67569
- Aircraft time: 4,270 hours, 1,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 147A61281
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD DOOR STOP FITTING ON L2 DOOR REQUIRES REPLACEMENT DUE TO BEING OUT OF LIMIT PER SRM 52-10-90-1A1  AD1. REMOVED FITTING FOR REPLACEMENT. HOLES AND COUNTERSINKS FOR HOLES COMMON TO FITTING REQUIRE INSPECTION. HOLES AND COUNTERSINKS FOR HOLES COMMON TO FITTING REQUIRE INSPECTION. VERIFIED RII REQUIREMENTS, PERFORMED HOLE PROBE INSPECTION REF NDTM PART 6 51-00-00 PROCEDURE 16. NO DEFECTS NOTED. DRILLED FITTING OFF OF DOOR, CLEANED AND DEBURRED FITTING. REQUEST OK TO INSTALL FITTING. DRILLED FITTING OFF OF DOOR, CLEANED AND DEBURRED FITTING. REQUEST OK TO INSTALL FITTING. VERIFIED RII REQUIREMENTS OK TO INSTALL FITTING
